Bernstein Series Approximation for Dirichlet Problem

Nurcan BAYKUŞ SAVAŞANERİL [1] , Zeynep HACIOĞLU [2]

63 109

The basic aim of this paper is to present a novel efficient matrix approach for solving the Dirichlet problem. The method converts the Dirichlet problem to a matrix equation, which
corresponds to a system of linear algebraic equations. Error analysis is included to demonstrate the validity and applicability of the technique.
Dirchlet problem, Collocation method, Bernstein series solution, Error analysis
  • Ahmadi, M.R., Adibi, H., “The Chebyshev tau technique for the solution of Laplace’s equation”, Appl. Math. Comput. 184(2): 895–900, (2007).
Birincil Dil en
Konular
Dergi Bölümü Mathematics
Yazarlar

Yazar: Nurcan BAYKUŞ SAVAŞANERİL (Sorumlu Yazar)
Ülke: Turkey


Yazar: Zeynep HACIOĞLU

Bibtex @araştırma makalesi { gujs429377, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {544 - 553}, doi = {}, title = {Bernstein Series Approximation for Dirichlet Problem}, key = {cite}, author = {HACIOĞLU, Zeynep and SAVAŞANERİL, Nurcan BAYKUŞ} }
APA SAVAŞANERİL, N , HACIOĞLU, Z . (). Bernstein Series Approximation for Dirichlet Problem. Gazi University Journal of Science, 31 (2), 544-553. Retrieved from http://dergipark.gov.tr/gujs/issue/37206/429377
MLA SAVAŞANERİL, N , HACIOĞLU, Z . "Bernstein Series Approximation for Dirichlet Problem". Gazi University Journal of Science 31 (): 544-553 <http://dergipark.gov.tr/gujs/issue/37206/429377>
Chicago SAVAŞANERİL, N , HACIOĞLU, Z . "Bernstein Series Approximation for Dirichlet Problem". Gazi University Journal of Science 31 (): 544-553
RIS TY - JOUR T1 - Bernstein Series Approximation for Dirichlet Problem AU - Nurcan BAYKUŞ SAVAŞANERİL , Zeynep HACIOĞLU Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 544 EP - 553 VL - 31 IS - 2 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science Bernstein Series Approximation for Dirichlet Problem %A Nurcan BAYKUŞ SAVAŞANERİL , Zeynep HACIOĞLU %T Bernstein Series Approximation for Dirichlet Problem %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 2 %R %U
ISNAD SAVAŞANERİL, Nurcan BAYKUŞ , HACIOĞLU, Zeynep . "Bernstein Series Approximation for Dirichlet Problem". Gazi University Journal of Science 31 / 2 544-553.